Alert archive / Connecticut / River Flood Warnings in 2014
River Flood Warning 19, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this river flood warning at May 1, 2014, 7:08 AM EDT for Capitol Planning Region, Connecticut. It took effect at May 1, 2014, 9:30 PM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- May 1, 2014, 7:08 AM EDT (11:08 UTC)
- In effect from
- May 1, 2014, 9:30 PM EDT
- Expired
- May 2, 2014, 9:38 AM EDT
- In force
- 12 hr
- Issued by
- NWS Boston/Norton, MA
- Flood severity
- Minor
County Capitol Planning Region, CT
The radar
The Brookhaven radar (KOKX), 109 km from the middle of the area, began a volume at 11:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Farmington River at Simsbury (SIMC3).
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 15 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01189213, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
120 WGUS41 KBOX 011108 FLWBOX BULLETIN...IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TAUNTON MA 708 AM EDT THU MAY 1 2014 ...THE NATIONAL WEATHER SERVICE IN TAUNTON, MA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN CONNECTICUT... FARMINGTON RIVER AT SIMSBURY AFFECTING HARTFORD COUNTY HEAVY RAINS FELL OVERNIGHT ACROSS THE FARMINGTON RIVER BASIN. AS A RESULT OF THESE RAINS...THE FARMINGTON RIVER IS EXPERIENCING A STRONG RISE. MINOR FLOODING IS EXPECTED TO OCCUR STARTING THIS AFTERNOON IN THE SIMSBURY AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...A FLOOD STATEMENT PROVIDING THE LATEST INFORMATION IN THIS FLOOD EVENT WILL BE ISSUED WITHIN THE NEXT 8 HOURS...OR EARLIER IF NEEDED. SAFETY MESSAGE...DO NOT DRIVE ACROSS AREAS WHERE WATER COVERS THE ROADWAY. THE WATER MAY BE DEEPER THAN YOU THINK. && CTC003-012308- /O.NEW.KBOX.FL.W.0019.140501T1800Z-140503T0500Z/ /SIMC3.1.ER.140501T1800Z.140502T0600Z.140502T2300Z.NO/ 708 AM EDT THU MAY 1 2014 THE NATIONAL WEATHER SERVICE IN TAUNTON, MA HAS ISSUED A * FLOOD WARNING FOR THE FARMINGTON RIVER AT SIMSBURY. * FROM THIS AFTERNOON TO LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 6:30 AM THURSDAY THE STAGE WAS 8.8 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 13.3 FEET AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW EVENING. * IMPACT...AT 13.0 FEET...FLOODING AFFECTS OLD FARMS AND TOLLISTON ROADS IN AVON...MEADOW ROAD IN FARMINGTON...AND NOD...RIVERSIDE... AND TERRYS PLAIN ROADS IN SIMSBURY. ROUTE 315 IN SIMSBURY IS ALSO IMPACTED. FLOODING SPREADS INTO PLANTATION COUNTRY CLUB AND ADJOINING TOWN FARM ROAD IN SIMSBURY. ALSO...FLOODING WILL APPROACH THE PAINE BOATHOUSE. $$
3 follow-up statements
687 WGUS81 KBOX 011646 FLSBOX FLOOD STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 1246 PM EDT THU MAY 1 2014 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS IN CONNECTICUT... FARMINGTON RIVER AT SIMSBURY AFFECTING HARTFORD COUNTY HEAVY RAINS FELL LAST NIGHT ACROSS THE FARMINGTON RIVER BASIN. AS A RESULT OF THESE HEAVY RAINS...THE FARMINGTON RIVER IS EXPERIENCING A SHARP RISE. MINOR FLOODING IS EXPECTED TO OCCUR IN THE SIMSBURY AREA TONIGHT INTO FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...A FLOOD STATEMENT PROVIDING THE LATEST INFORMATION IN THIS FLOOD EVENT WILL BE ISSUED WITHIN THE NEXT 8 HOURS...OR EARLIER IF NEEDED. && CTC003-020446- /O.EXT.KBOX.FL.W.0019.140502T0130Z-140502T1800Z/ /SIMC3.1.ER.140502T0130Z.140502T0600Z.140502T1200Z.NO/ 1246 PM EDT THU MAY 1 2014 THE FLOOD WARNING CONTINUES FOR THE FARMINGTON RIVER AT SIMSBURY. * FROM THIS EVENING TO FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 12:30 PM THURSDAY THE STAGE WAS 10.5 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 12.3 FEET AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW MORNING. * IMPACT...AT 12.0 FEET...FLOODING BEGINS ON RIVERSIDE ROAD IN SIMSBURY. FLOODING ALSO BEGINS ALONG OLD BRIDGE AND DRAKE HILL ROADS. $$
832
WGUS81 KBOX 020235
FLSBOX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
1035 PM EDT THU MAY 1 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
CONNECTICUT...
FARMINGTON RIVER...
AT SIMSBURY AFFECTING HARTFORD COUNTY
.NEARLY TWO INCHES OF WATER HAS FALLEN ACROSS THE BASIN RESULTING
IN THE RIVER TO SWELL...WITH A FORECAST CREST TO FLOOD STAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT ALLOW CHILDREN TO PLAY NEAR SWOLLEN
RIVERS...STREAMS OR CULVERTS. SWIFTLY MOVING WATER CAN POSE AN
IMMINENT THREAT TO LIFE.
&&
CTC003-021435-
/O.CON.KBOX.FL.W.0019.000000T0000Z-140502T1800Z/
/SIMC3.1.ER.140502T0600Z.140502T0600Z.140502T1200Z.NO/
1035 PM EDT THU MAY 1 2014
THE FLOOD WARNING CONTINUES FOR
THE FARMINGTON RIVER AT SIMSBURY
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:30 PM THURSDAY THE STAGE WAS 11.6 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE AFTER
MIDNIGHT TONIGHT.
* IMPACT...AT 12.0 FEET...FLOODING BEGINS ON RIVERSIDE ROAD IN
SIMSBURY. FLOODING ALSO BEGINS ALONG OLD BRIDGE AND DRAKE HILL
ROADS.
$$153 WGUS81 KBOX 021338 FLSBOX FLOOD STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 938 AM EDT FRI MAY 2 2014 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN CONNECTICUT... FARMINGTON RIVER AT SIMSBURY AFFECTING HARTFORD COUNTY THE FARMINGTON RIVER AT SIMSBURY HAS CRESTED AND WILL CONTINUE TO RECEDE TODAY. THE RIVER CRESTED JUST BELOW FLOOD STAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...A FLOOD STATEMENT PROVIDING THE LATEST INFORMATION IN THIS FLOOD EVENT WILL BE ISSUED WITHIN THE NEXT 8 HOURS...OR EARLIER IF NEEDED. SAFETY MESSAGE...DO NOT ALLOW CHILDREN TO PLAY NEAR SWOLLEN RIVERS...STREAMS OR CULVERTS. SWIFTLY MOVING WATER CAN POSE AN IMMINENT THREAT TO LIFE. && CTC003-021408- /O.CAN.KBOX.FL.W.0019.000000T0000Z-140502T1800Z/ /SIMC3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 938 AM EDT FRI MAY 2 2014 THE FLOOD WARNING IS CANCELLED FOR THE FARMINGTON RIVER AT SIMSBURY. * AT 9:30 AM FRIDAY THE STAGE WAS 11.8 FEET. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 11.9 FEET. THE RIVER WILL CONTINUE TO FALL TO 9.6 FEET BY TOMORROW MORNING. * IMPACT...AT 12.0 FEET...FLOODING BEGINS ON RIVERSIDE ROAD IN SIMSBURY. FLOODING ALSO BEGINS ALONG OLD BRIDGE AND DRAKE HILL ROADS. $$ AED
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this river flood warning went out at May 1, 4:52 AM EDT, 2 hours 16 minutes earlier.
Area forecast discussion, May 1, 4:52 AM EDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
452 AM EDT THU MAY 1 2014
.SYNOPSIS...
DISTURBED WEATHER IN THE FORM OF WIDESPREAD RAIN AND ISOLATED
THUNDERSTORMS CONTINUES TODAY. ACTIVITY WILL DIMINISH IN WAKE OF A
COLD FRONT TONIGHT ASSOCIATED WITH AN AREA OF LOW PRESSURE LIFTING
ACROSS THE EASTERN GREAT LAKES AND NORTHERN NEW ENGLAND THROUGH
FRIDAY. A WEAK DISTURBANCE WILL BRING A CHANCE OF SHOWERS
SATURDAY. A STRONGER DISTURBANCE SUNDAY MAY PRODUCE SCATTERED
THUNDERSTORMS WITH HAIL. DRIER AND COOLER WEATHER FOLLOWS FOR THE
FIRST HALF OF NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
INTO THIS MORNING...
CONTINUED FOCUS OF H925 MOISTURE CONVERGENCE. ATTENDANT WARM FRONT
LIFTING N INTO THE S-TIER OF NEW ENGLAND. IT IS TO THE REAR OF THE
WARM-FRONT WHERE ANOMALOUS LOW-LEVEL MOISTURE /+3-4 SD/ WITH PWATS
UP TO 1.6 INCHES IS UNDERGOING LOW- TO MID-LEVEL ASCENT BENEATH
DIFFLUENCE ALOFT. SUBSEQUENT LIFT IS RESULTING IN WIDESPREAD RAIN
WITH EMBEDDED HEAVIER SHOWERS THAT ARE YIELDING RAINFALL RATES UP
TO AROUND HALF-AN-INCH.
INSTABILITY IS PROGGED TO BUILD INTO THE REGION PER MULTIPLE
CONVECTIVE INDICES. PERHAPS A LESSER THREAT OF THUNDER SO HAVE
TONED DOWN THE WORDING TO ISOLATED. NEVERTHELESS...THE MINOR
AMOUNT OF INSTABILITY WILL LIKELY AID IN THE DESTABILIZATION OF
THE LOCAL ENVIRONMENT NETTING EMBEDDED HEAVIER SHOWERS AND
LOCALIZED HEAVIER RAIN AMOUNTS THIS MORNING INTO THE MORNING
COMMUTE. REGION OF GREATEST THREAT IS FOR THOSE AREAS CURRENTLY
ENCOMPASSED IN THE FLOOD WATCH...OF WHICH POTENTIAL IMPACTS
INCLUDE URBAN AND POOR DRAINAGE FLOODING.
TODAY...
INITIALLY...ACTIVITY IS MAINLY FOCUSED S AND E OVER THE CAPE AND
ISLANDS AS WELL AS OFFSHORE WHERE H925 WINDS CONVERGE TO THE REAR
OF THE LIFTING WARM FRONT. STRONG LOW- TO MID-LEVEL FORCING
BENEATH DIFFLUENCE ALOFT AND WITHIN A CONDITIONALLY UNSTABLE
ENVIRONMENT...ANTICIPATING WIDESPREAD RAIN WITH EMBEDDED HEAVIER
SHOWERS AND CONVECTIVE ELEMENTS. WILL ALSO SEE GUSTY S-WINDS OF
AROUND 30 MPH.
WARM-FRONT LIFTS THROUGH THE REGION BEHIND WHICH H925 TEMPERATURES
WARM TO AROUND +12-14C AIDED BY LESS BREEZY SW WINDS. WITH PARTIAL
CLEARING...HIGHS REACH INTO THE MID- TO UPPER-60S WITH A FEW LOCALES
TOPPING OUT ABOVE 70 DEGREES!
CONSIDERING HIGHER DEWPOINT AIR ALONG WITH STEEPENING LAPSE RATES
WITH SUNSHINE UP TO H7 /DESTABILIZATION/...MINOR INSTABILITY IS
PRESENT AHEAD OF THE APPROACHING COLD FRONT PARENT WITH ENHANCED
ASCENT WITH CAPE VALUES OF A FEW TO SEVERAL HUNDRED J/KG. WHILE LIFT
IS PRESENT NEED TO CONSIDER STRONG UNI-DIRECTIONAL SW-NE SHEAR
AGAINST THE THIN CAPE PROFILES. SO EXPECT UPDRAFTS TO BE SHORT-LIVED
AND LOW-TOPPED MAINLY ACROSS THE WESTERN AND CENTRAL PORTIONS OF
SNE.
NOTING UPSTREAM TRENDS WITHIN THE WATER VAPOR...ALONG THE LEADING
EDGE OF IMPULSES ROUND THE BROADER LOW PRESSURE CENTER...BRIEF
THUNDERSTORMS /MAINLY ISOLATED/ HAVE DEVELOPED BUT NOTHING OF
SIGNIFICANCE. EXPECT SIMILAR OUTCOMES DURING PEAK HEATING OF THE DAY
IMMEDIATELY AHEAD OF THE COLD FRONT. BRIEF HEAVY DOWNPOURS WILL BE
POSSIBLE WITH ANY THUNDERSTORM ACTIVITY.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
TONIGHT...
COLD FRONT PUSHES ACROSS THE REGION. WILL SEE SCATTERED SHOWER AND
THUNDERSTORM ACTIVITY CONCLUDE TO THE S AND E...PUSHING OFFSHORE.
THERE IS THE POSSIBILITY OF SEEING DENSE FOG DEVELOPING AHEAD OF
THE FRONT...ESPECIALLY ACROSS SE NEW ENGLAND...PRIOR TO PASSAGE.
WINDS TURNING W IN WAKE. EXPECTING DRY CONDITIONS ALONG WITH SOME
PARTIAL CLEARING. LOWS GETTING DOWN TO AROUND THE MID- TO UPPER-
40S.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
BIG PICTURE AT UPPER LEVELS...
UPPER LEVEL TROUGH AXIS CROSSES NEW ENGLAND FRIDAY. A VERY WEAK
SHORT WAVE MOVES THROUGH NORTHERN NEW ENGLAND SATURDAY. A STRONG
UPPER LEVEL LOW OVER WESTERN ONTARIO EARLY SATURDAY WILL INTENSIFY
FURTHER AS IT SLIDES SOUTHEAST THROUGH NEW ENGLAND BY SUNDAY
EVENING. VERY COLD AIR ALOFT ACCOMPANIES THIS UPPER LOW. THIS LOW
WILL LINGER IN THE CANADIAN MARITIMES EARLY NEXT WEEK WHILE AN
UPPER LEVEL RIDGE OF HIGH PRESSURE BUILDS IN THE NORTHERN AND
CENTRAL PLAINS STATES...WITH RISING HEIGHTS OVER NEW ENGLAND BY
MIDWEEK.
THE DAILIES...
FRIDAY AND SATURDAY...
CYCLONIC FLOW WITH WEAK SHORTWAVES BOTH DAYS. EXPECT PARTLY CLOUDY
SKIES AND JUST A 20-30 PERCENT CHANCE OF A SHOWER...MAINLY IN
NORTHERN MA AND SOUTHERN NH...MAINLY NORTH OF ROUTE 2 ON FRI AND
NORTH OF THE MASS PIKE ON SAT. THERE IS AN OUTSIDE CHANCE OF A
THUNDERSTORM IN THOSE AREAS ON SAT. HIGHS BOTH DAYS MAINLY IN THE
60S. LOWS MAINLY IN THE 40S BUT SOME UPPER 30S NORTHWESTERNMOST
AREAS FRI NIGHT.
SUNDAY...A VERY STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE
ACROSS NEW ENGLAND. IT WILL BE ACCOMPANIED BY A VERY COLD POOL OF
AIR ALOFT... -30C AT 500 MB...WHICH WILL RAPIDLY DESTABILIZE THE
ATMOSPHERE. VERY STEEP LAPSE RATES ARE FORECAST BY ALL MODELS WITH
THE 00Z ECMWF SHOWING 7.2-7.8 DEG C/KM SUNDAY AFTERNOON/EVENING
AND GFS SHOWING 7.0-7.2 DEG C/KM. TOTAL TOTALS INDICES ALSO RANGE
FROM 52-55 DEPENDING ON THE MODEL CHOSEN...ECMWF THE HIGHEST.
YET...DEEP MOISTURE IS LIMITED AS INDICATED BY LOW K INDICES.
AS A RESULT...AM FORECASTING 40-50 PERCENT PROBABILITIES OF
SHOWERS AND THUNDERSTORMS. A FEW OF THE THUNDERSTORMS COULD
PRODUCE HAIL INTO THE EARLY EVENING HOURS.
MONDAY-TUESDAY-WEDNESDAY...UPPER LOW MOVES OFF TO THE EAST BY
MONDAY BUT STILL COOL ALOFT SO LIKELY TO BE MORE DIURNAL CUMULUS
FORMING AT LEAST ON MONDAY. UPPER RIDGE BUILDS TO THE WEST AND
SHOULD BRING A WARMING TREND AROUND MIDWEEK...BUT THIS COULD BE
INTERRUPTED IN MHT-BOS-CAPE COD IF A BACKDOOR FRONT FORMS AND
BACKS IN. VERTICAL LOW OVER THE MARITIMES AND NORTH-NORTHWEST
FLOW ALOFT SIGNAL THAT AS A POSSIBILITY.
&&
.AVIATION /08Z THURSDAY THROUGH MONDAY/...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
SHORT TERM /THROUGH THURSDAY NIGHT/...HIGH CONFIDENCE.
IN THE TANK. IFR-LIFR CONDITIONS PERSISTING THROUGH THIS MORNING
WITH OVC CIGS AROUND 500 KFT AND A MIX OF 1-3 SM VSBYS WITH RAIN.
WARM-FRONT LIFTING ACROSS THE TERMINALS WITH NE FLOW TO THE N AND
SE FLOW TO THE S. GUSTS UP TO 30 KTS POSSIBLE ALONG THE IMMEDIATE
S-COAST.
WILL SEE GRADUAL IMPROVEMENT THROUGH THE DAY TO MVFR AND LOW-END
VFR CIGS AND VSBYS LIFTING TO VFR AS WINDS TURN S OVER ALL AREAS
AND ENERGY SHIFTS OFFSHORE. THERE WILL BE AN ISOLATED POSSIBILITY
FOR TSRA ACROSS THE W AND CENTRAL INTERIOR TERMINALS BY MIDDAY
INTO AFTERNOON.
ACTIVITY COMES TO AN END OVERNIGHT...BUT THERE IS A POSSIBILITY
FOR FOG DEVELOPMENT OVER SE NEW ENGLAND BY EVENING ALONG AND AHEAD
OF A COLD FRONT SWEEPING THE TERMINALS. WINDS BACKING OUT OF THE
W.
KBOS TERMINAL...MODERATE CONFIDENCE IN TAF.
KBDL TERMINAL...MODERATE CONFIDENCE IN TAF.
OUTLOOK...FRIDAY THROUGH MONDAY...MODERATE CONFIDENCE.
FRIDAY THROUGH SATURDAY...HIGH CONFIDENCE. VFR CONDITIONS.
EXCEPTION COULD BE WIDELY SCATTERED MVFR CIGS/VSBYS IN
AFTERNOON/EVENING SHOWERS MAINLY NW MA AND SW NH. ISOLATED TSTM
POSSIBLE IN THOSE AREAS SAT.
SUNDAY...MODERATE CONFIDENCE. VFR BECOMING MVFR IN SCATTERED
AFTERNOON/EVENING TSTMS. LOCAL IFR POSSIBLE IN ISOLATED STRONGER
THUNDERSTORMS WITH HAIL.
MONDAY...VFR. GUSTY NW WINDS...ESPECIALLY NEAR THE COAST.
&&
.MARINE...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
SHORT TERM /THROUGH THURSDAY NIGHT/...HIGH CONFIDENCE.
SE WINDS WITH GUSTS UP TO 30 KTS THIS MORNING DIMINISHING THROUGH
THE DAY AND TURNING SW. SEAS 8-10 FEEET ON THE OUTER WATERS.
ISOLATED TSRA POSSIBLE ALONG WITH PATCHY FOG AND REDUCED
VISIBILITES.
CONDITIONS IMPROVE WITH A COLD FRONTAL PASSAGE INTO FRIDAY
MORNING WITH WINDS SHIFTING OUT OF THE W. DENSE FOG WILL BE
POSSIBLE PRIOR TO FRONTAL PASSAGE.
OUTLOOK...FRIDAY THROUGH MONDAY...MODERATE CONFIDENCE.
FRIDAY...LINGERING 5-6 FOOT SWELL ON THE SOUTHERN WATERS WILL
DIMINISH THROUGH THE DAY. SOUTHWEST WINDS MAY GUST TO 20 KNOTS.
LINGERING SMALL CRAFT HEADLINES EXPECTED ON THE SOUTHERN EXPOSED
WATERS.
SATURDAY...WINDS BELOW 20 KNOTS/SEAS BELOW 5 FEET.
SUNDAY-MONDAY...INCREASING WEST WINDS SUNDAY WITH FREQUENT GUSTS
25 TO 30 KNOTS SUNDAY NIGHT... SHIFTING TO NORTHWEST MONDAY. SEAS
BUILDING TO 5-8 FEET ON THE OUTER WATERS. SMALL CRAFT ADVISORY
HEADLINES WILL BE NEEDED.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH THROUGH THIS AFTERNOON FOR CTZ002>004.
MA...FLOOD WATCH THROUGH THIS AFTERNOON FOR MAZ009-011-012-017>021.
NH...NONE.
RI...FLOOD WATCH THROUGH THIS AFTERNOON FOR RIZ001>007.
MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR ANZ232.
SMALL CRAFT ADVISORY UNTIL 6 AM EDT FRIDAY FOR ANZ233>235-237-
250-254>256.
SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR ANZ231-
236.
SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR ANZ251.
&&
SYNOPSIS...SIPPRELL/FIELD
NEAR TERM...SIPPRELL
SHORT TERM...SIPPRELL
LONG TERM...FIELD
AVIATION...SIPPRELL/FIELD
MARINE...SIPPRELL/FIELDHazardous weather outlook, May 1, 4:05 AM EDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 405 AM EDT THU MAY 1 2014 CTZ002>004-MAZ009-011-012-017>021-RIZ001>007-020815- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN HAMPDEN MA- EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI- WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI- 405 AM EDT THU MAY 1 2014 ...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED THUNDERSTORMS COULD PRODUCE HAIL ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ002>008-010-013>016-022>024-026-NHZ011-012-015-RIZ008-020815- WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-EASTERN ESSEX MA- WESTERN HAMPSHIRE MA-EASTERN HAMPSHIRE MA-WESTERN NORFOLK MA- SOUTHEAST MIDDLESEX MA-SUFFOLK MA-EASTERN NORFOLK MA-BARNSTABLE MA- DUKES MA-NANTUCKET MA-NORTHERN MIDDLESEX MA-CHESHIRE NH- EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH- BLOCK ISLAND RI- 405 AM EDT THU MAY 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. RAIN THIS MORNING MAY BE LOCALLY HEAVY AND COULD LEAD TO URBAN AND POOR DRAINAGE FLOODING IN SOME AREAS...ESPECIALLY IN RHODE ISLAND AND SOUTHEAST MASSACHUSETTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED THUNDERSTORMS COULD PRODUCE HAIL ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-020815- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 405 AM EDT THU MAY 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 11:48 PM EDT | Areal Flood Advisory | BOX | Capitol Planning Region | 4 hr |
| May 1, 3:25 AM EDT | Areal Flood Warning | BOX | Capitol Planning Region | 3 hr |
| May 1, 3:58 AM EDT | Areal Flood Advisory | BOX | Capitol Planning Region, Northeastern Connecticut Planning Region | 3 hr |
| May 1, 6:17 AM EDT | Areal Flood Advisory | BOX | Capitol Planning Region | 118 min |
| May 1, 6:58 AM EDT | Areal Flood Advisory | BOX | Capitol Planning Region | 2 hr |
| May 1, 8:48 AM EDT | Areal Flood Advisory | BOX | Capitol Planning Region | 3 hr |
| May 1, 12:10 PM EDT | River Flood Warning | BOX | Southeastern Connecticut Planning Region | 63 hr |
Nearby
River Flood Warnings in Connecticut, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.